DOI 10.1080/15360288.2021.1883183
The Hunger for Mirtazapine: A Discontinuation Syndrome.
Аннотация
While mirtazapine is primarily prescribed for major depressive disorder, it is less commonly prescribed for anorexia related to various disease states. Mirtazapine is associated with few adverse events but potential for a discontinuation syndrome does exist. Here we describe a case of a 53-year-old man prescribed mirtazapine 15 mg/day for appetite stimulation who experienced anxiousness, nausea, tremor, loss of appetite, lack of desire for food, and an 8-pound weight loss after abrupt, inadvertent discontinuation. Symptom onset was acute and presented within 48-hours of stopping his medication. Mirtazapine was restarted at the same dose after 14 days of ongoing symptoms and his symptoms subsided immediately. Scant literature exists to highlight the potentially serious adverse events associated with abrupt mirtazapine discontinuation, even at low doses, and this case contributes to advocating for the need of mirtazapine taper when medication cessation is being considered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.